# SDR I5EA2022061700002

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N827RC
- Make and model: Boeing 767-35H
- Aircraft serial: 26389
- Aircraft time: 106,809 hours, 19,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: 101651303
- Part serial: PA1871
- Condition: Deployed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENT ESCAPE SLIDE/RAFT DEPLOYMENT DURING MAINTENANCE ACTIVITIES, REPLACED L1 DOOR ESCAPE SLIDE/RAFT IAW B767 AMM 25-66-01. MDL 32515 ITEM 2
